# SDR AALA20010266

- Difficulty date: January 31, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - DURING OVERNIGHT INSPECTION, EMERGENCY EXIT LIGHT ELECTRICAL CONNECTOR AT SEAT 20 DISCONNECTED.  RE-CONNECTED EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
